# SDR TWRA97139

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: KTCA747
- Condition: Malfunction
- Location: Battery Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

ONE HOUR INTO FLIGHT SMELLED AN ODOR IN COCKPIT, FOUND AIRCRAFT BATTERY SMOKING.  DISCONNECTED CABLE, SMOKE STARTED TO SUBSIDE AND A/C RETURN TO LAX.  MAINTENANCE FOUND GROUND WIRE BROKEN ON THE BATTERY TEMPERATURE PROTECTION CANNON PLUG. REPAIRED WIRE, REPLACED BATTERY AND CHARGER.  OPS CHECK OK PER MM 24-31-01 PAGE 201 AND MM 24-31-02 PAGE 401.  A/C RETURN TO SERVICE.  (M)
